Commutative distributive groupoids
Acta Universitatis Carolinae. Mathematica et Physica, Tome 19 (1978) no. 2, pp. 45-58
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1978_19_2_a6,
author = {Kepka, Tom\'a\v{s}},
title = {Commutative distributive groupoids},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {45--58},
year = {1978},
volume = {19},
number = {2},
zbl = {0391.20055},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1978_19_2_a6/}
}
Kepka, Tomáš. Commutative distributive groupoids. Acta Universitatis Carolinae. Mathematica et Physica, Tome 19 (1978) no. 2, pp. 45-58. http://geodesic.mathdoc.fr/item/AUCMP_1978_19_2_a6/